Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 6, NWS Houston/Galveston, TX

January 25, 2012Harris County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Jan 25, 2012, 12:51 PM CST for Harris County, Texas. It took effect at Jan 25, 2012, 2:03 PM CST. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 12:51 PM CST (18:51 UTC)
In effect from
Jan 25, 2012, 2:03 PM CST
Expired
Jan 31, 2012, 12:51 PM CST
In force
6 days
Issued by
NWS Houston/Galveston, TX
Flood severity
Minor

County Harris County, TX

The radar

The Houston radar (KHGX), 52 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

024 
WGUS44 KHGX 251851
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1251 PM CST WED JAN 25 2012

...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS...

  HALLS BAYOU AT AIRLINE DRIVE AFFECTING HARRIS COUNTY

FOR HALLS BAYOU AT AIRLINE DRIVE, MINOR FLOODING IS FORECAST.  

AN UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT MOVING ACROSS
TEXAS THIS MORNING HAS PRODUCED THREE TO FIVE INCHES OF RAIN OVER CENTRAL
HARRIS COUNTY. RUNOFF FROM THIS RAINFALL HAS PRODUCED A DRAMATIC RISE ON HALLS
BAYOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC201-260651-
/O.NEW.KHGX.FL.W.0006.120125T2003Z-000000T0000Z/
/AIRT2.1.ER.120125T2003Z.120125T2045Z.000000T0000Z.UU/
1251 PM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HALLS BAYOU AT AIRLINE DRIVE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1240 PM WEDNESDAY THE STAGE WAS 75.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 75.6 FEET. 
* FORECAST...THE BAYOU IS EXPECTED TO RISE ABOVE FLOOD STAGE WITHIN THE NEXT 30
  MINUTES WITH A CONTINUED RISE THIS AFTERNOON.
$$
1 follow-up statement
710 
WGUS84 KHGX 252144
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
344 PM CST WED JAN 25 2012


RIVER FLOOD WARNINGS ARE CANCELLED FOR HALLS BAYOU...SOUTH MAYDE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC201-252214-
/O.CAN.KHGX.FL.W.0006.000000T0000Z-120125T2144Z/
/AIRT2.1.ER.120125T1846Z.120125T1936Z.120125T2100Z.UU/
344 PM CST WED JAN 25 2012

THE FLOOD WARNING IS CANCELLED FOR
  HALLS BAYOU AT AIRLINE DRIVE
* AT 0330 PM WEDNESDAY THE STAGE WAS 74.9 FEET 
* FLOOD STAGE IS 75.6 FEET 
* FORECAST...THE BAYOU CRESTED NEAR 76.8 FEET EARLIER THIS AFTERNOON AND FELL
  BELOW FLOOD STAGE LATE THIS AFTERNOON.

&&
 
TXC201-252214-
/O.CAN.KHGX.FL.W.0005.000000T0000Z-120125T2144Z/
/SMAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
344 PM CST WED JAN 25 2012

THE FLOOD WARNING IS CANCELLED FOR
  SOUTH MAYDE CREEK NEAR ADDICKS
* AT 0330 PM WEDNESDAY THE STAGE WAS 107.2 FEET 
* FLOOD STAGE IS 107.0 FEET.
* FORECAST...THE CREEK CRESTED NEAR 107.4 FEET THIS AFTERNOON AND IS EXPECTED TO
  FALL BELOW FLOOD STAGE THIS EVENING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Jan 25, 11:47 AM CST, 1 hour 4 minutes earlier.

Area forecast discussion, Jan 25, 11:47 AM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1147 AM CST WED JAN 25 2012

.DISCUSSION...
LINE OF THUNDERSTORMS FROM NEAR LFK TO IAH TO SGR TO FREEPORT
MOVING EAST AT 25-35 KNOTS WITH INDIVIDUAL STORMS MOVING
NORTHEAST. LLJ AHEAD OF THE BOUNDARY AIDING SE SFC WINDS
15-25KTS. STORMS WILL USHER IN WINDS OF 15 TO 40 KNOTS STRONGER IN
EMBEDDED BOWS AND NOTCHES. BACK EDGE OF STORM CLEARING CLL ATTM
AND SHOULD CLEAR ALL THE SITES BUT GLS BY 20Z. WINDS IN THE WAKE
OF THE STORMS SWINGING TO THE NW BUT WINDS LOOK TO BE LIGHTER THAN
WITH THE PASSAGE OF THE MESOL-LOW EARLIER THIS AM. CIGS DROPPING
TO AROUND 1000-2000 FT BKN/OVC WITH WRAP AROUND. VCSH POSSIBLE
LATE TONIGHT EARLY AM WITH THE UPPER TROUGH PASSAGE BUT MOISTURE
MAY BE LACKING AND MAY JUST BE MID LEVEL CLOUDS AND VIRGA.
WESTERLY WINDS TOMORROW WITH CIGS IMPROVING TO VFR.
45

&&

.PREV DISCUSSION... /ISSUED 1049 AM CST WED JAN 25 2012/

DISCUSSION...
DID A QUICK UPDATE TO CANCEL THE TORNADO WATCH OUT WEST AND EXTEND IT
UNTIL 2 PM OUT EAST. BASED ON CURRENT RADAR TRENDS...RAISED GRID RAINFALL
TOTALS.  42

PREV DISCUSSION... /ISSUED 1001 AM CST WED JAN 25 2012/

DISCUSSION...
LINE OF STRONG/SEVERE THUNDERSTORMS MAKING PROGRESS MOVING EASTWARD
ACROSS SOUTHEAST TEXAS THIS MORNING WITH A TORNADO WATCH IN EFFECT
UNTIL 11 AM. NORTHERN HALF OF THE LINE (ROUGHLY NORTH OF I-10) IS
MOVING FASTER THAN THE SOUTHERN HALF OF THE LINE. WE WILL PROBABLY
BE ISSUING ADDITIONAL FLOOD ADVISORIES TO COVER THE POTENTIAL FOR
WIDESPREAD 1 TO 3 INCH RAINFALL TOTALS ACROSS THE SOUTHERN HALF OF
THIS STORM COMPLEX...AND THIS AREA WILL ALSO BE CLOSELY MONITORED FOR
THE POTENTIAL FOR SEVERE STORM DEVELOPMENT. HIGHER RAINFALL TOTALS
CANNOT BE RULED OUT.

UPDATED THE MORNING FORECAST WITH HIGHER RAIN CHANCES EAST AND COOLER
TEMPERATURES WEST.  42

PREV DISCUSSION... /ISSUED 738 AM CST WED JAN 25 2012/

UPDATE...
EXTENDED THE TORNADO WATCH INTO CHAMBERS...LIBERTY...SAN JACINTO
COUNTIES...AND GALVESTON BAY.

PREV DISCUSSION... /ISSUED 634 AM CST WED JAN 25 2012/

AVIATION...
MAIN AVIATION CONCERN WILL BE PERIODS OF HEAVY RAINFALL LIMITING
VISBIES (MVFR) AND WIND GUSTS THAT COULD EXCEED 35 KTS WITHIN STRONGEST
STORMS. IN THE MEANTIME...A 50 KT LL JET HAS SHORT TERM WIND SHEAR
IN CURRENT PACKAGE...OR BEFORE THUNDERSTORMS ARRIVE. TIMING HAS THE
BULK OF CONVECTION OVER THE GREATER HOUSTON TERMINALS DURING THE
16-20Z TIME FRAME...PERIODS OF SCATTERED SHOWERS WITH AN EMBEDDED
STORM BOOK-ENDING THOSE TIMES. PRECIP BEGINNING TO FILL IN NICELY
AHEAD OF ONE-OF-TWO MAIN SQUALL LINES MOVING NE FROM SOUTH CENTRAL
TEXAS. THIS 50 KT LOW LEVEL JET AND AMPLE INFLOW INTO THE APPROACHING
MID-SURFACE LOW (NEAR KSAT) WILL AID IN KEEPING THE MAJORITY OF
THE DECKS AT IFR OR MVFR LEVELS...MORNING 20-25 SUSTAINED WINDS.
LINGERING -SHRA THROUGH EVENING AS THE SURFACE LOW PASSES EAST...WRAP
AROUND -RA THROUGH LATE EVENING WITH OVERCAST DECKS THROUGH REMAINDER
OF PERIOD UNDER WESTERLY FLOW. 31

PREV DISCUSSION... /ISSUED 540 AM CST WED JAN 25 2012/

UPDATE...
UPDATE FOR STRONGER WINDS THAN EARLIER EXPECTED. SUSTAINED 20 TO
25 MPH HAVE DEVELOPED AHEAD OF THE STORMS MOVING TOWARD THE
WESTERN COUNTIES OF THE FORECAST AREA. 09Z RUC INITIALIZED WELL
WITH THE WINDS. THE STRONGER WINDS WILL DIMINISH BY MIDDAY. WIND
ADVISORY OUT THROUGH NOON.

PREV DISCUSSION... /ISSUED 422 AM CST WED JAN 25 2012/

DISCUSSION...
SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS AND ISOLATED
TORNADOES ARE A THREAT TODAY AS A STRONG STRONG STORM SYSTEM MOVES
ACROSS THE STATE. AT 3 AM THE UPPER LOW WAS LOCATED NEAR THE BIG
BEND AND A LARGE AREA OF THUNDERSTORMS WAS ALREADY AFFECTING THE
HILL COUNTRY. SE TX WAS UNDER THE STRONG INFLOW INTO THE SYSTEM
AND THE AIR MASS OVERHEAD WILL CONTINUE TO DESTABILIZE THIS
MORNING. THE STORM PREDICTION CENTER HAS ALREADY ISSUED A TORNADO
WATCH FOR MOST OF THE FORECAST AREA THROUGH 11 AM. AM EXPECTING
THAT THUNDERSTORMS WILL BEGIN AFFECTING LOCATIONS ALONG AND WEST
OF A LINE FROM COLLEGE STATION TO COLUMBUS BETWEEN 4 AND 6 AM...
AND THEN THE REMAINING AREAS ALONG AND WEST OF INTERSTATE 45 BY
MID MORNING.

THE MODELS WERE SIMILAR IN HOW THEY HANDLED THE MOVEMENT OF THE
UPPER LOW AND SURFACE FEATURES. EXPECT THE UPPER LOW TO SWING
EASTWARD THROUGH THE BIG BEND AREA THIS MORNING BEFORE HEADING TO
THE NORTHEAST THROUGH CENTRAL TEXAS TONIGHT. THE SURFACE FRONT
WILL BE RATHER SLOW TO MOVE EASTWARD AND LOCALLY HEAVY RAINFALL
IS LIKELY. THE PW/S REACH TO 1.7 INCHES...THE MAXIMUM HISTORICALLY
FOR THE END OF JANUARY AND ABOVE 2 STANDARD DEVIATIONS FROM
NORMAL. WILL WATCH THE MOVEMENT OF THE AREA OF THUNDERSTORMS
PUSHING EAST OF INTERSTATE 35 TO SEE IF ANY TRAINING OF STORMS
DEVELOP. MAY CONSIDER A FLOOD WATCH LATER THIS MORNING FOR THE
WESTERN COUNTIES OF THE FORECAST AREA IF THE LINE DOES NOT BEGIN
TO MOVE FASTER TO THE EAST.

THE COLD FRONT WILL BE A BIT SLOWER TO EXIT THROUGH SE TX THAN
EARLIER THOUGHT. THE CHANCES FOR STRONGER THUNDERSTORMS WITH
LOCALLY HEAVY RAINFALL WILL LINGER INTO THE MID AND LATE AFTERNOON
FOR LOCATIONS EAST OF INTERSTATE 45. WRAP AROUND MOISTURE WILL
THEN AFFECT THE FORECAST AREA TONIGHT AND THURSDAY AS THE UPPER
LOW MOVES ACROSS CENTRAL AND NORTH TEXAS.

FAIR AND COOLER WEATHER IS THEN IN STORE FOR THE REST OF THE
PERIOD. ANOTHER WEAK FRONT MOVES THROUGH ON SUNDAY BUT IT APPEARS
TO BE DRY FOR NOW AND WILL JUST REINFORCE THE COOL AND DRY AIR
OVERHEAD.

MARINE...
SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS AS AN APPROACHING
STORM SYSTEM WILL INTRODUCE SOUTH-TO-NORTH MOVING BANDS OF HEAVY
RAINFALL AND STRONG THUNDERSTORMS WITHIN POCKETS OF RAIN SHOWERS.
ROBUST ONSHORE WINDS JUST UPSTREAM OF THE SURFACE TROUGH...WEAKENING
AS THE TROUGH NEARS AND PASSES EAST...THEN TURNING MODERATE OFFSHORE
LATTER THURSDAY WITHIN A TIGHT BACKSIDE GRADIENT. LOCAL BAY WATERS
WILL BE CHURNED UP WITH NEARSHORE 4 TO 5 FOOT SEA HEIGHTS...AS HIGH
AS 7 TO 8 FEET (WITH A SHORTER PERIOD) FURTHER OFFSHORE. IN THE
MEANTIME...MARINERS SHOULD CLOSELY MONITOR THE RADAR AND CURRENT
OBSERVATIONS THROUGH THE DAY AS WEATHER COULD QUICKLY TURN ROUGH
WITH ANY PASSING MARITIME STORM. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      63  48  60  42  63 / 100  30  30  10  10
HOUSTON (IAH)              72  52  63  45  65 / 100  40  20  10  10
GALVESTON (GLS)            72  55  64  50  62 / 100  50  20  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     JACKSON...LIBERTY...MADISON...MATAGORDA...MONTGOMERY...SAN
     JACINTO...WALKER...WALLER...WASHINGTON...WHARTON.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
     NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...42
Hazardous weather outlook, Jan 25, 4:34 AM CST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
434 AM CST WED JAN 25 2012

TXZ163-164-176>179-195>200-210>214-226-227-235>238-261300-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
434 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
POSSIBLE TODAY...

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL OVERSPREAD SOUTHEAST TEXAS TODAY AS A STRONG
UPPER LEVEL STORM SYSTEM MOVES INTO THE CENTRAL PART OF THE STATE.
THUNDERSTORMS WILL AFFECT LOCATIONS BETWEEN COLLEGE STATION AND
COLUMBUS BY 6 AM...AND THEN EASTWARD THROUGH THE MID AND LATE
MORNING AND INTO THE AFTERNOON. SEGMENTS WITHIN THE LINE OF STORMS
WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. STRONG LOW LEVEL WIND
SHEAR WILL SUPPORT ROTATING STORMS AND ISOLATED TORNADOES BOTH IN
CELLS AHEAD OF THE LINE AND WITHIN THE LINE ITSELF. RAINFALL
ACCUMULATIONS SHOULD AVERAGE BETWEEN 1 AND 2 INCHES...WHILE ANY
TRAINING STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED AMOUNTS UP
TO 5 INCHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

GMZ330-335-350-355-370-375-261300-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
434 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...PATCHY DENSE FOG THIS MORNING AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS TODAY...

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG WILL REDUCE THE VISIBILITY TO UNDER 1 NM AT TIMES
THIS MORNING. OTHERWISE...AN AREA OF THUNDERSTORMS IS EXPECTED TO
DEVELOP AND MOVE EASTWARD ACROSS THE BAYS AND COASTAL WATERS
TODAY. THE STORMS SHOULD AFFECT THE MATAGORDA BAY AREA BY MID
MORNING AND THEN BE EAST OF HIGH ISLAND BY THIS EVENING. THE MAIN
SEVERE SEVERE WEATHER THREATS ARE STRONG DAMAGING WINDS AND ISOLATED
WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

In the hours before

Local storm report, Jan 25, 9:20 AM CST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
920 AM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     CALDWELL                30.53N 96.70W
01/25/2012                   BURLESON           TX   LAW ENFORCEMENT

            BARN DAMAGE. ROOF AND STRUCTURE DAMAGE TO HOUSE ON CR 116
            IN CALDWELL.

&&

DO
Local storm report, Jan 25, 9:22 AM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
922 AM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     TSTM WND DMG     MONTGOMERY              30.39N 95.70W
01/25/2012                   MONTGOMERY         TX   BROADCAST MEDIA

            DOWNED TREES IN MONTGOMERY COUNTY.

&&

DO
Local storm report, Jan 25, 9:25 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
925 AM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     BRYAN                   30.67N 96.37W
01/25/2012                   BRAZOS             TX   TRAINED SPOTTER

            DAMAGE TO GARAGE DOOR AND AND ROOF DAMAGE TO HOUSE AT
            INTERSECTION OF HWY 30 AND FM 158.

&&

DO
Local storm report, Jan 25, 9:49 AM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
949 AM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND GST     BRENHAM                 30.16N 96.40W
01/25/2012  E0 MPH           WASHINGTON         TX   AWOS

            70 MPH GUST AT BRENHAM AWOS.

&&

DO
Local storm report, Jan 25, 12:40 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1240 PM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     CALDWELL                30.53N 96.70W
01/25/2012                   BURLESON           TX   LAW ENFORCEMENT

            TREES DOWN ALONG FM 975 IN CALDWELL.

0645 AM     TSTM WND DMG     5 S CALDWELL            30.46N 96.70W
01/25/2012                   BURLESON           TX   EMERGENCY MNGR

            TREES DOWN AND ROOF DAMAGE AT FM 975 AT SECOND CREEK. 1
            HOME AND 4 BARNS DAMAGED IN DEANVILLE AT CR 116 AND FM
            111. TREE AND ROOF DAMAGE AT FM 111 AND CR 121. BUILDING
            DAMAGE AT SOUTH OF FM 60 AND SOUTH OF HIGHWAY 36.

0700 AM     TSTM WND DMG     6 N SOMERVILLE          30.43N 96.53W
01/25/2012                   BURLESON           TX   PUBLIC

            TIN CONSTUCTED TIRE SHOP ON HWY 36 DESTROYED.

0715 AM     TSTM WND DMG     BRYAN                   30.67N 96.37W
01/25/2012                   BRAZOS             TX   TRAINED SPOTTER

            DAMAGE TO GARAGE DOOR AND AND ROOF DAMAGE TO HOUSE AT
            INTERSECTION OF HWY 30 AND FM 158.

0715 AM     TSTM WND GST     BRENHAM                 30.16N 96.40W
01/25/2012  E0.00 MPH        WASHINGTON         TX   AWOS

            70 MPH GUST AT BRENHAM AWOS.

0720 AM     TSTM WND DMG     BRENHAM                 30.16N 96.40W
01/25/2012                   WASHINGTON         TX   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND VEHICLE DAMAGE IN DOWNTOWN
            BRENHAM.

0724 AM     NON-TSTM WND DMG COLLEGE STATION         30.60N 96.31W
01/25/2012                   BRAZOS             TX   PUBLIC

            BUILDING WALL VENEER FELL DOWN AT TEXAS AVENUE AND
            UNIVERSITY.

0800 AM     TSTM WND DMG     BEDIAS                  30.78N 95.95W
01/25/2012                   GRIMES             TX   FIRE DEPT/RESCUE

            HAY BARN DESTROYED, SILO KNOCKED OVER AND TREES DOWN ON
            FM 6096, 2.5 MILES WEST OF BEDIAS.

0800 AM     TSTM WND DMG     CALDWELL                30.53N 96.70W
01/25/2012                   BURLESON           TX   LAW ENFORCEMENT

            BARN DAMAGE. ROOF AND STRUCTURE DAMAGE TO HOUSE ON CR 116
            IN CALDWELL.

0800 AM     TSTM WND DMG     BRENHAM                 30.16N 96.40W
01/25/2012                   WASHINGTON         TX   LAW ENFORCEMENT

            COUNTY WIDE DAMAGE INCLUDING ROOF DAMAGE AND DOWNED POWER
            LINES.

0800 AM     TSTM WND DMG     BRENHAM                 30.16N 96.40W
01/25/2012                   WASHINGTON         TX   LAW ENFORCEMENT

            COUNTY WIDE DAMAGE INCLUDING ROOF DAMAGE AND DOWNED POWER
            LINES.

0800 AM     TSTM WND DMG     BRENHAM                 30.16N 96.40W
01/25/2012                   WASHINGTON         TX   LAW ENFORCEMENT

            COUNTY WIDE DAMAGE INCLUDING ROOF DAMAGE AND DOWNED POWER
            LINES.

0808 AM     NON-TSTM WND DMG 5 W MADISONVILLE        30.95N 95.99W
01/25/2012                   MADISON            TX   EMERGENCY MNGR

            BARN DAMAGE, TIN SHED KNOCKED FLAT, TWISTED METAL AND
            WOOD ON ROAD, TANKS THROWN AROUND...INTERSECTION AREA OF
            FM 1452 AND FM 2289

0812 AM     NON-TSTM WND DMG 3 E MADISONVILLE        30.95N 95.86W
01/25/2012                   MADISON            TX   EMERGENCY MNGR

            18 WHEELER TRUCK BLOWN OVER ON INTERSTATE 45 AT THE 145
            MILE MARKER.

0830 AM     TSTM WND DMG     CROCKETT                31.32N 95.46W
01/25/2012                   HOUSTON            TX   EMERGENCY MNGR

            TREES DOWN ACROSS HOUSTON COUNTY

0842 AM     TSTM WND DMG     MONTGOMERY              30.39N 95.70W
01/25/2012                   MONTGOMERY         TX   BROADCAST MEDIA

            DOWNED TREES IN MONTGOMERY COUNTY.

&&

DO
Local storm report, Jan 25, 12:47 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1247 PM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     PEARLAND                29.56N 95.28W
01/25/2012                   BRAZORIA           TX   FIRE DEPT/RESCUE

            SHOPPING CENTER ROOF TORN OPEN, POWER LINES DOWN, POLES
            LEARNING, SNAPPED TREES. DAMAGE FROM WALNUT BEND THROUGH
            FM 518 TO HIGHWAY 35 NORTH OF 518.

&&

DO

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 5:26 AM CSTSpecial Weather StatementHGXBurleson64 min
Jan 25, 5:49 AM CSTWind AdvisoryHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 14 more38 days
Jan 25, 6:12 AM CSTSevere Thunderstorm WarningHGXBrazos, Burleson, Washington63 min
Jan 25, 6:43 AM CSTTornado WarningHGXBurleson, Washington32 min
Jan 25, 7:06 AM CSTTornado WarningHGXBrazos, Burleson24 min
Jan 25, 7:16 AM CSTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Madison, Waller, Washington44 min
Jan 25, 7:22 AM CSTSevere Thunderstorm WarningHGXAustin, Grimes, Harris, Waller, Washington38 min
Jan 25, 7:23 AM CSTTornado WarningHGXGrimes, Waller, Washington37 min
Jan 25, 7:28 AM CSTTornado WarningHGXBrazos, Grimes, Madison47 min
Jan 25, 7:55 AM CSTSevere Thunderstorm WarningHGXAustin, Grimes, Harris, Houston, Madison, Montgomery and 4 more50 min
Jan 25, 8:04 AM CSTTornado WarningHGXGrimes, Houston, Madison, Montgomery, Walker41 min
Jan 25, 8:08 AM CSTTornado WarningHGXGrimes, Montgomery, Walker37 min
Jan 25, 8:35 AM CSTTornado WarningHGXHarris, Montgomery, Waller10 min
Jan 25, 8:44 AM CSTTornado WarningHGXMontgomery31 min
Jan 25, 8:46 AM CSTSevere Thunderstorm WarningHGXHarris, Houston, Montgomery, Polk, San Jacinto, Trinity and 1 more44 min
Jan 25, 8:52 AM CSTTornado WarningHGXSan Jacinto, Walker23 min
Jan 25, 9:14 AM CSTAreal Flood AdvisoryHGXAustin, Colorado, Grimes, Waller, Washington, Wharton3 hr
Jan 25, 9:29 AM CSTSevere Thunderstorm WarningHGXHouston, Montgomery, Polk, San Jacinto, Trinity, Walker46 min
Jan 25, 9:43 AM CSTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Montgomery, Waller, Wharton2 hr
Jan 25, 9:43 AM CSTSevere Thunderstorm WarningHGXAustin, Fort Bend, Wharton47 min
Jan 25, 10:21 AM CSTSevere Thunderstorm WarningHGXLiberty, Montgomery, Polk, San Jacinto, Trinity39 min
Jan 25, 10:23 AM CSTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery52 min
Jan 25, 10:25 AM CSTFlash Flood WarningHGXAustin, Fort Bend, Harris, Matagorda, Montgomery, Waller and 1 more3 hr
Jan 25, 10:29 AM CSTSevere Thunderstorm WarningHGXFort Bend, Harris, Wharton46 min
Jan 25, 10:36 AM CSTSpecial Marine WarningHGX114 min
Jan 25, 10:57 AM CSTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris, Matagorda48 min
Jan 25, 11:01 AM CSTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Harris, Liberty, Montgomery119 min
Jan 25, 11:08 AM CSTSevere Thunderstorm WarningHGXLiberty, Polk, San Jacinto22 min
Jan 25, 11:13 AM CSTTornado WarningHGXBrazoria, Fort Bend, Harris32 min
Jan 25, 11:24 AM CSTSevere Thunderstorm WarningHGXLiberty51 min
Jan 25, 11:46 AM CSTRiver Flood WarningHGXHarris6 days
Jan 25, 11:47 AM CSTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston, Harris, Liberty, Matagorda58 min
Jan 25, 11:50 AM CSTSpecial Marine WarningHGX85 min
Jan 25, 11:57 AM CSTTornado WarningHGXBrazoria, Galveston, Harris33 min
Jan 25, 12:09 PM CSTTornado WarningHGXBrazoria, Harris21 min
Jan 25, 12:40 PM CSTSpecial Marine WarningHGX95 min
Jan 25, 12:48 PM CSTAreal Flood AdvisoryHGXChambers, Galveston, Harris, Liberty87 min
Jan 25, 1:09 PM CSTSpecial Marine WarningHGX66 min
Jan 25, 1:42 PM CSTSevere Thunderstorm WarningHGXChambers, Galveston48 min
Jan 25, 2:16 PM CSTSpecial Marine WarningHGX59 min
Jan 25, 3:07 PM CSTSpecial Marine WarningHGX53 min

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.